# SDR CALA2013021400106

- Difficulty date: February 11, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N16217
- Make and model: Boeing 737824
- Aircraft serial: 28777
- Aircraft time: 46,815 hours, 16,359 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A11411
- Condition: Cracked
- Location: Bs 824 S8-9r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT BS 824 BETWEEN STRINGERS 8-9R SHOW CRACKED INDICATION AT THE INBD FASTENER FOR THE AIR CONDITIONING OUTLET SUPPORT ATTACHMENT. REF STEP 4 AND FIG 2 OF EA 5310-04716, REV D, OP 2.  REPAIRED FRAME IAW EA 5310-04716, REV D.
